# SDR ASAA2018062025155

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,725 hours, 12,415 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SUBTASK 839-032, STEP 34, BLADE PAIR NR 11 & NR 23 MISSING CV-NI-IN COATING. OUT OF LIMITS CONCAVE SIDE. NR 11 P/N 340-001-026-0 S/N BC6027-01-F. NR 23 P/N 340-001-026-0 S/N BC448955-1. GROUNDED - YES. REFERENCE WORK ORDER 415164, TASK CARD 78472002 FOR P/N AND S/N CHANGE INFORMATION. REMOVED AND REPLACED NR 11 AND NR 23 FAN BLADES ON SAME W/O AND TASK CARD.
